# SDR AALA20070305

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1718 - COULD NOT RETRACT THE LANDING GEAR AFTER TAKEOFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR STRUT LOWER PISTON AND SERVICED STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
